# SDR ASAA2019090330645

- Difficulty date: September 3, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 59,079 hours, 28,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 24.75 HAS TWO AREAS OF DAMAGED TIE DOWN LUGS STA 391 AND STA 398 GROUNDED - YES. REPLACED SEAT TRACK SECTION PER DWG 143A5300.
